# SDR SWI2025F00676

- Difficulty date: May 2, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N200SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000623
- Aircraft time: 21,425 hours, 12,715 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BEAM HAS CORROSION FRAME 87.  REMOVED AND REPLACED LH BEAM BETWEEN FR86 - FR89. REF EMB SRM 51-40-08..  REPLACED BEAM WITH O.E.M PART AND DOES NOT EFFECT WEIGHT AND BALANCE.
